# SDR AALA202511126591

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 69,688 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15ABC SEAT, AISLE EMERGENCY LIGHT ASSEMBLY DETACHED FROM SEAT. RESECURED LIGHT ASSEMBLY TO SEAT. PER CMM 25-23-67.
